Does Var make you stuffy/congested?

Topic created · 11 Posts · 557 Views
  • Never used var before. Just took 25mg, and feel like I popped 20mg cialis or something. Pretty stuffy, pressure behind eyes, very mild headache etc. A quick Google search didn’t really list these symptoms as typical.

    And yes I realize it’s allergy season. I’ve been a professional at being allergic to shit my whole life and take medicine 365 days a year to manage it.

  • Everytime I’ve taken deca , when I lay down my sinuses literally are instantly “stuffed” and I cannot breathe out of my nose. This is only when laying down and only on deca. Wtf is this?
    Edit Starts 3-4 weeks after starting deca and stops 2-3 weeks after stopping. And it happens literally everytime I lay down once it starts. So annoying. I actually cut my deca cycle short because of not being able to breathe out of my nose when laying down.

  • No and I have had allergy/congestion/breathing issues my entire life too. Literally have a tissue up one nostrils as I type this lmao. What allergies do you have? There are sources which use whey as a filler out there so don’t rule out an actual allergy to something if you have food allergies too.

  • Never done it to me, but Tren sure does fuck my sinuses and allergies up for some reason.

  • @“HeathGT” that’s really odd since laying down tends to relieve pressure on the sinus cavity, resulting in opening of the sinuses. I can’t think of why the opposite happens to you on deca of all compounds.

    @“kingofcarbz” I wish it was something dumb like being allergic to a filler, but it’s soco 100% raw powder.

  • I mean that’s a side of cialis

  • funny you ask this, I am a few weeks into var. Extra stuffy but only because i also just had deviated septum surgery and + mega allergies 247365. doubt its the var, just mother nature givin you the good ol middle finger salute

  • I’m currently experiencing this and was unsure if it was tren or mast.

  • [quote=“thallandchill” pid=‘63055’ dateline=‘1564511139’]
    Never done it to me, but Tren sure does fuck my sinuses and allergies up for some reason.
    [/quote]

    I am currently experiencing this. Was unsure if it was tren or mast causing it.

  • [quote=“majinflex” pid=‘64501’ dateline=‘1565506880’]
    [quote=“thallandchill” pid=‘63055’ dateline=‘1564511139’]
    Never done it to me, but Tren sure does fuck my sinuses and allergies up for some reason.
    [/quote]

    I am currently experiencing this. Was unsure if it was tren or mast causing it.
    [/quote]

    Happens to me on tren as well; it’s not insanely bad, but just enough that I feel like I’ve got some extra snot/congestion that I’d love to just [i]go the fuck away[/i]

  • No, but when I have something androgenic in my system, it feels like my skin and muscles are constantly pumped and tingling. Especially in my forearms, but I can feel it in my head too. It’s kind of uncomfortable. Last time I was on var, I felt pumped all day. Great for gym but it gets tiring after a while. Like just walking up a hill and your calves and quads start getting pumped/crampy = no good lol

Log in to reply